MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ5 R; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIGMA PS CEM FEM SZ5 R; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-50-500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); No Code Available (3191)
Date of Event 10/26/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision operative notes 10/26/2015 indicate the patient received a right total knee revision due to pain, stiffness and hardware failure.Upon entering the joint, significant scar tissue was encountered and removed.The bolt was found broken and had fallen out of the intracondular notch.The broken portion of the bolt was still in the sleeve.The femoral component was noted to be loose.Femoral components and insert were revised.The surgery was completed without indication of complication by the surgeon.Products implanted at this revision are located on page 13-15.Doi: (b)(6) 2013.Dor: (b)(6) 2015.Right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Update 31aug2021.Update 10 aug 2021 received did not have any additional details to be added in investigation.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIGMA PS CEM FEM SZ5 R
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10542095
Report Number1818910-2020-20262
Device Sequence Number436873
Product Code JWH
UDI-Device Identifier10603295075165
UDI-Public10603295075165
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number1960-50-500
Device Catalogue Number196050500
Device Lot Number340528
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date09/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY SZ 4; MBT TRAY SLEEVE POR M/L 53MM; PFC SIGMARP STB TB IN 5 10.0; PFC*SIGMA DIS AUG 4MM,SZ5,RGHT; PFC*SIGMA DIS AUG 4MM,SZ5,RGHT; SIGMA FEM ADAPTER 7 DEGREE; SIGMA FEM ADAPTER NEUTRAL BOLT; SMARTSET MV 40G - EO; SMARTSET MV 40G - EO; UNIVERSAL FEM SLV DIS POR 40MM; UNIVERSAL STEM 115X12MM FLUTED; UNIVERSAL STEM 75X10MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;